# SDR UIEA2010060200023

- Difficulty date: June 2, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 46,988 hours, 7,140 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2360-2484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK IN TPE, WRINKLES WERE FOUND IN THE 65B02697-122, BS 2360-2484, S-23L TO -46L SKIN (SEE FIG 1 AND 2) WHILE THE TAIL WAS UNSUPPORTED.  (FASTENERS WERE REMOVED FROM THE WRINKLED AREA AND SHIMS WERE INSTALLED TO REMOVE THE WRINKLES.)
